Can I Have Restylane While Taking Hair Loss Medication?
- Asked by Ambler in Ambler PA
- 2 years ago
I am takng Spironolactone to stop hair loss. It is working. I am planning to get Restalyne under my eyes for hollowing/bags. Any advese effects of having the restalyne inj. while on this medication? Does it impact bruising, etc?
Spiroronolactone and use of Restylane
Hyaluronic acid filler (i.e. Restylane, Juvederm, etc.) and medication
It is good that you are cognizant of which medications you are taking and it is important that you discuss these (including over-the-counter and herbal) medications with your physician. However, there is no contraindication to receiving injections of a hyaluronic acid filler (like Restylane, Juvederm, etc.) and being on spironolactone.
Good luck and take care!
You can have Restylane injections while taking hair loss medication.
You can have Restylane injections while taking hair loss medication. There should be no problem with that.
Web reference: http://www.chelseaeye.com/inject1_cos.htm
Restylane while on Spironolactone
Spironolactone does not increase your likelihood of bruising. We give patients a list of medications to avoid prior to their injection with Fillers to minimize their risk of bruising, but spironolactone is not one of them. Please consult your injecting physician for a complete list of medications, prescription and over the counter, including vitamins and herbal medications.
Restylane Is Safe To Use With Spironolactone
Restylane is an injectable gel made of hyaluronic acid. It stays locally where injected and should not effect spironolactone.
Restylane can be done while taking Spironolactone
We have not seen that Restylane's effectiveness or longevity is affected by Spironolactone. There should not be any affect on the Spironolactone's metabolism by the Restylane. Restylane is a hyaluronic acid, which we all have in our dermis in the skin. It is a mucopolysaccharide and binds water. The water it holds to make the plumping effect will not dissipate by the Spironolactone's diuretic property (water pill that increases urination to lower blood pressure) .
Web reference: http://www.thenyac.com/restylane/index.html
Restylane while taking Sironolactone is OK
There should be no problem getting Restylane injections while on spironolactone. It should not be associated with increased bruising, although it is not uncommon to get some bruising with Restylane in the tear trough region under the eyes. It is always important to let your injecting physician know all medications that you take, including prescriptions, OTC meds, vitamins and herbal supplements.
Restylane while taking Spironolactone
There is no reason to worry about having Restylane injections while taking Spironolactone. There are no interactions between the two and it should not cause increased bruising.
Restylane Injections Under the Eye While Taking Spironolactone
It is okay to have your Restylane injections while taking Spironolactone. Just make sure that you let your treating physician know. Good luck and be well.
Spironolactone is not a contraindication to Restylane injections
There is no problem getting Restylane injections while taking spironolactone. It should not affect bruising.
Things that do affect bruising are aspirin, NSAIDS like Advil, Motrin, Nuprin, etc, fish oil, vitamin E, gingko biloba, and ginseng among others. You want to avoid these for two weeks prior to the procedure.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.